MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INC. INSPIRE STIMULATION LEAD; NEUROSTIMULATION LEAD

INSPIRE MEDICAL SYSTEMS INC. INSPIRE STIMULATION LEAD; NEUROSTIMULATION LEAD
Model Number 4063
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Neck Pain (2433)
Date of Event 04/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device still implanted.
 
Event or Problem Description
Patient is experiencing tethering on his stimulation lead due to improper routing of the lead around the digastric tendon.A revision surgery will be required to address this issue.

Brand Name
INSPIRE STIMULATION LEAD
Common Device Name
NEUROSTIMULATION LEAD
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS INC.
9700 63rd ave n
suite 200
maple grove MN 55369
MDR Report Key6567889
Report Number3007666314-2017-00006
Device Sequence Number1122818
Product Code MNQ
UDI-Device Identifier00855728005017
UDI-Public00855728005017
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number4063
Device Catalogue Number900-001-005
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2017
Initial Report FDA Received Date05/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;